# SDR FDEA201512174025

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 82,483 hours, 28,732 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT SET UP, HAD FWD AGENT DISCHARGE LIGHT FLASHING ALONG WITH DISCHARGE AGENT ON EAD, FOLLOWED BY FIRE ALERT.  FIRED BOTH BOTTLES, ACFT WAS LOADED UNABLE TO VERIFY.  TROUBLE SHOT & FOUND THAT THE MSC SOFTWARE HAD GLITCHED.  PULLED & RESET CB'S FOR MSC.  MSC OPERATION RTS PASSED IAW MM 31-42-01-5.  R & R BOTH CARGO FIRE EXTINGUISHER CONTAINERS IAW MM 26-22-01-4.  OPERATIONS CHECKED NORMAL.
